×

zbMATH — the first resource for mathematics

sigma-kompakte Räume. (German) Zbl 0504.54004

MSC:
54A35 Consistency and independence results in general topology
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
03E25 Axiom of choice and related propositions
54D45 Local compactness, \(\sigma\)-compactness
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] BRUNNER, N.: Sequential compactness. Notre Dame J.F. Logic (to appear) · Zbl 0464.03045
[2] BRUNNER, N.: Dedekind-Endlichkeit. Monatshefte Math. (in print) · Zbl 0481.03030
[3] FELGNER, U.: Models of ZF. Springer 1971 · Zbl 0269.02029
[4] JEGH, T.: Bemerkungen zu AC. Gasopis p.p.M. 93 (1968), 30-31
[5] LUTZER, D.J.: Pixley-Roy topology. Top. Proc. 3 (1978), 139-158 · Zbl 0435.54007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.